MAUDE Adverse Event Report: AV-TEMECULA-CT RX HERCULINK ELITE STENT SYSTEM; RENAL STENT SYSTEM

AV-TEMECULA-CT RX HERCULINK ELITE STENT SYSTEM; RENAL STENT SYSTEM
Catalog Number 1011490-12
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation determined that the reported difficulties were due to case circumstances.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported the procedure was performed to treat a narrow lesion in the proximal renal artery with concentric stenosis.The 4.5 x 12 mm herculink elite stent delivery system (sds) was advanced, but when the sds started to be advanced through the lesion, the stent stuck in the stenosis.The stent was not advancing with the sds.When the sds was removed, the stent dislodged from the balloon.A sheath was advanced to retrieve the stent.A non-abbott stent was used to treat the lesion and the patient was confirmed to be stable.No additional information was provided.

Brand Name
RX HERCULINK ELITE STENT SYSTEM
Common Device Name
RENAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6974644
Report Number2024168-2017-08430
Device Sequence Number13771228
Product Code NIN
UDI-Device Identifier08717648077913
UDI-Public08717648077913
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue Number1011490-12
Device Lot Number6090861
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2017
Initial Report FDA Received Date10/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight90